Nonlinear $L_1$ optimal controllers for linear systems

A.A. Stoorvogel

Research output: Book/ReportReportAcademic

97 Downloads (Pure)

Abstract

In this paper we study the $L_1$ optimal control problem for linear systems. We will show that by allowing the class of controllers to include nonlinear controllers we can make the closed loop $L_1$ norm strictly smaller then we could do using only linear controllers. Keywords: $L_1$ optimal control, Linear systems, Nonlinear controllers.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages5
Publication statusPublished - 1994

Publication series

NameMemorandum COSOR
Volume9408
ISSN (Print)0926-4493

Fingerprint Dive into the research topics of 'Nonlinear $L_1$ optimal controllers for linear systems'. Together they form a unique fingerprint.

Cite this